Results in Mathematics

, Volume 70, Issue 3, pp 337–347

Hypercyclic Toeplitz Operators

Article

DOI: 10.1007/s00025-016-0527-x

Cite this article as:
Baranov, A. & Lishanskii, A. Results. Math. (2016) 70: 337. doi:10.1007/s00025-016-0527-x
  • 113 Downloads

Abstract

We study hypercyclicity of the Toeplitz operators in the Hardy space \({H^{2}(\mathbb{D})}\) with symbols of the form \({p(\overline{z}) + \varphi(z)}\), where \({p}\) is a polynomial and \({\varphi \in H^{\infty}(\mathbb{D})}\). We find both necessary and sufficient conditions for hypercyclicity which almost coincide in the case when deg \({p =1}\).

Keywords

Hypercyclic operator Toeplitz operator univalent function 

Mathematics Subject Classification

47A16 47B35 30H10 

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  1. 1.Department of Mathematics and MechanicsSt. Petersburg State UniversitySt. PetersburgRussia
  2. 2.National Research University Higher School of EconomicsSt. PetersburgRussia
  3. 3.Chebyshev LaboratorySt. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations